# SDR FDEA202104281064

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 32,166 hours, 17,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Part number: FE240221001
- Condition: Failed
- Location: Emer Opn Cylinde
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY OPERATION DOOR CYLINDER PRESS  READS ZERO. REMOVED AND REPLACED R1 DOOR EMERGENCY OPERATION DOOR CYL DIAPHRAM  MFG FE240-  FE240-221-001 AND SERVICED REF A300 AMM CH 52-10-14-03. OK TO CONTINUE.
